Neighborhood spaces and convergence
Portugaliae mathematica, Tome 33 (1974) no. 1, pp. 43-49
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1974__33_1_115213,
author = {Thampuran, D.V.},
title = {Neighborhood spaces and convergence},
journal = {Portugaliae mathematica},
pages = {43--49},
year = {1974},
volume = {33},
number = {1},
mrnumber = {0370459},
zbl = {0272.54004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1974__33_1_115213/}
}
Thampuran, D.V. Neighborhood spaces and convergence. Portugaliae mathematica, Tome 33 (1974) no. 1, pp. 43-49. http://geodesic.mathdoc.fr/item/PORMA_1974__33_1_115213/